# SDR AALA20130905010

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 43,481 hours, 5,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105927007
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BY SEAT 42G MISSING LENS.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT BY SEAT 42G.  OPERATIONS CHECKED NORMAL.
